# SDR DALA1015713730

- Difficulty date: June 19, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 25,838 hours, 14,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS STRUCK BY BAGGAGE CART AT STA 887 BY STRINGERS 22L AND 23L (DL738101733).
